# SDR ASAA2024052150498

- Difficulty date: May 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 57,562 hours, 17,132 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5305
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORZ. STAB INTERNAL LOCATED ABOUT SS 139, BETWEEN FRONT AND REAR SPAR ATTACH RIB CRACKED. GROUNDED - YES. REMOVED 2(EA) FWD SPAR WEBS, REMOVED DAMAGED AREA. FABRICATED REPAIR PARTY P/N: BAC1490-2793 EXTRUSION 7075 T6 PO:1085311.1 P/N:BAC 1505-1008162 7075 T6511 PO:796399.1 P/N: 7075-T6 .012 ALUMINUM SHEET PO:1021843.1 AND INSTALLED REPAIR PARTS AND 2(EA) FWD SPAR WEBS IAW B737-800 SRM 55-10-09-2R-4, B737NDTM PART6 51-00-00 PROCEDURE 23 AND 16, 737 NTM PT 6 51-00-00 PROC 23, B737-800 SRM 51-40-02 AND BOEING DWG 182A2401 REV:L AND BAC 5602 REV AH/16-NOV 2020 TOOL# T8257I CAL DUE: 22SEP24 TOOL# T8257K CAL DUE: 28SEP24.
